# SDR UHLA201604030228

- Difficulty date: April 3, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 32,009 hours, 19,897 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, SPAR 3, WING STUB, REPLACEMENT FASTENER HOLE, CRACKED AT 3 O'CLOCK POSITION.  REAMED UNTIL CRACK REMOVED.  INSTALLED BUSHINGS IAW SRM 51-40-02.
